# SDR ABXA020321

- Difficulty date: November 6, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 45,605 hours, 35,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 991556161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 996 LONGERON 30, HEAVILY EXFOLIATED AND BROKEN OFF.  REPLACED FLOOR SUPPORT IAW DC-9 SRM 51-30-5.
